您当前的位置:
首页 >
文章列表页 >
The Unique Existence of Asymptotically Almost Periodic Solutions for the System of Differdntial Equations with Piecewise Constant Argument
更新时间:2026-07-10
    • The Unique Existence of Asymptotically Almost Periodic Solutions for the System of Differdntial Equations with Piecewise Constant Argument

    • Vol. 14, Issue 5, Pages: 114-117(2009)
    • CLC: O175.1
    • Published:2009

    移动端阅览

  • YAO Hui-li, ZHOU Ying-hong, ZHAO Li-juan. The Unique Existence of Asymptotically Almost Periodic Solutions for the System of Differdntial Equations with Piecewise Constant Argument[J]. 2009, 14(5): 114-117. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2407

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Asymptotically Almost Periodic Solutions for a Class of Lasota-Wazewska models with Variable Delay
Asymptotically Almost Periodic Solutions for a Class of Perturbed Systems with Piecewise Constant Argument
Hölder Continuity of Solutions for a Class of Elliptic Equations
Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable

Related Author

YAO Hui-Li
SUN Ying
YAO Hui-li
ZHANG Na
XUE Han

Related Institution

School of Applied Sciences, Harbin University of Science and Technology
School of Aoolicd Scicnccs, Harhin Univcraity of Science and ’Cccholoa},Harhin
0